×

zbMATH — the first resource for mathematics

Homotopy negligible subsets. (English) Zbl 0181.51401

Keywords:
topology
PDF BibTeX XML Cite
Full Text: Numdam EuDML
References:
[1] R.D. Anderson , D.W. Henderson and J.E. West [1] Negligible subsets of infinite-dimensional manifolds . Comp. Math. 21 (1969, 143-150. · Zbl 0185.50803 · numdam:CM_1969__21_2_143_0 · eudml:89004
[2] C. Bessaga [2] Every infinite-dimensional Hilbert space is diffeomorphic with its unit sphere . Bull. Acad. Polon. Sci. XIV, 1 (1966), 27-31. · Zbl 0151.17703
[3] J. Eells [3] A setting for global analysis . Bull. Amer. Math. Soc. 72 (1966), 751-807.
[4] N.H. Kuiper [4] The homotopy type of the unitary group of Hilbert space . Topology 3 (1965), 19-30. · Zbl 0129.38901 · doi:10.1016/0040-9383(65)90067-4
[5] N.H. Kuiper and D. Burghelea [5] Hilbert manifolds . Annals of Math. · Zbl 0195.53501 · doi:10.2307/1970743
[6] Nicole Moulis [6] Sur les variétés Hilbertiennes et les fonctions non dégénérés . Ind. Math. 30 (1968), 497-511. · Zbl 0167.50204
[7] R.S. Palais [7] Homotopy type of infinite dimensional manifolds . Topology 5 (1966), 1-16. · Zbl 0138.18302 · doi:10.1016/0040-9383(66)90002-4
[8] J.H.C. Whitehead [8] Combinatorial homotopy I . Bull. Amer. Math. Soc. 55 (1949), 213-245. · Zbl 0040.38704 · doi:10.1090/S0002-9904-1949-09175-9
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.